# SDR DALA2025040502605

- Difficulty date: April 4, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 26,059 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAFT 3002, R/H WING T/E O/B LOWER FLAP T/E DELAMATED AT O/B ATTACHMENT ARM TAB AREA. MEASURING ABOUT 4.5 INCHES LONG AND 2.24 INCHES WIDE. (915-029). CORRECTIVE ACTION: REMOVED DAMAGED CORE FILLER AND REPAIRED AND RESTORED FINISH PER ER/A 625494-14. (LP 0895949)
